# SDR DXTA200702322

- Difficulty date: July 7, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 6,661 hours, 4,090 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9812081
- Condition: Failed
- Location: Aft Service Bay
- Part time: 4,722 hours, 2,915 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING TROUGH FL310 CREW HEARD A VERY LOUD POP SOUND FOLLOWED IMMEDIATELY BY A STRONG SMOKE SMELL.  NO SMOKE WAS OBSERVED, THE POP SOUND SEEMED TO COME FROM CABIN AREA.  T/S FOUND AFT (COCKPIT) ACM INOP. GAINED ACCESS TO ACM.  REMOVED ACM AND INSTALLED A REPAIRED ACM. REINSTALLED ACCESS ITEMS. OPS AND LEAK CHECK CHECKS GOOD. WORK DONE IAW MM 21-51-00.
